Cataract and Hallucinations, mixed - from FDA reports
There is no Hallucinations, Mixed reported by people with Cataract yet. We study people who have Hallucinations, Mixed and Cataract from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 28, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hallucinations, mixed and Cataract?
- Check symptoms - is your hallucinations, mixed caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Cataract (clouding of the lens inside the eye) (latest reports from 29,299 Cataract patients)
Hallucinations, mixed (sensations that appear real but are created by your mind -mixed) has been reported by people with depression, pain, attention deficit hyperactivity disorder, insomnia, parkinson's disease (latest reports from 2,506 Hallucinations, mixed patients).
Browse all symptoms of Cataracta b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Hallucinations, mixedHallucinations, mixed
Other conditions that could case Hallucinations, mixedHallucinations, mixed
What would happen?
Can you answer these questions?
I was taking Salmeterol Xinafoate for a couple of months...I had some type of overdose reaction (perhaps increased serum levels) and since then my body has gone through some awful things. During and after, I've developed widespread myofascial pain, headaches, abdominal pains, cataracts and an ...
I am in pain everyday! My life sucks! I just want to know how to get some relief! Most days I don't want to get out of bed! My feet and legs hurt the most on me but lately my hands are starting to hurt! On my right foot I have a lump on the bottom of my foot, I have bunions(big) on both feet, ...
Extreme hallucination. Agitated hears people from another continent and people totally unrelated as talking to him. When questioned as to how he hears these messages he says it is telepathic. Urinary incontinence has increased considerably. Most disturbing is that this quiet dignified person ...
You may be interested in these reviews
Hi, I just found out I have cataracts. I'm 54 on atripla. Hopefully looking to find out if there are things other people might have done to successfully slow down or reverses this. I'm a little freaked out that there actually is a group for this, but I guess hey .....we are not alone.
I'm very concerned I've been told today that I have a cataract, I'm in my early 50s, I first had a thyroid storm 3 yrs ago, I had 2 doses of radioactive iodine, and I'm now hypothyroid, I take thyroxine 75mcgs per day, even though the Dr tells me my bloods are normal I still have brittle nails , ...
I have been on Restasis for one year. At my last appointment the doctor said my previously slow growing cataract has moved to the center of my eye and my vision is now 20/35 in that eye. I am a 66 year old female with Sjogren's Syndrome. Also, is there a connection between Restasis and ...
I was prescribed Lyrica after a surgery which a tumour was removed from my maxillary sinus. I had shooting pains in my face which was unsuccessfully controlled by Morphine and other pain killers. With Lyrica the pain completely went away but I noticed after a few weeks of taking it my toes and ...